# SDR UALA2010032200950

- Difficulty date: March 20, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 30,358 hours, 13,305 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE RADOME AREA.  MAJOR REPAIR ACCOMPLISHED, BIRDSTRIKE ON RIGHT HAND SIDE OF NOSE IN RVSM AREA AROUND FRAME 4. INSP FOUND NO CRACKS, PLNG DBLR RPR. STARTING TO DRILL HOLES AND FABRICATING REPAIR. REMOVED DAMAGE AND INSTALLED DOUBLER REPAIR.
